Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking zanocin 100 for throat infection & heavy cough. Is there any side effect of this ?

i am taking zanocin 100 antibiotic for the throat infection & cough problem, is thr any side effect of this medicine...
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to healthcare magic!!!
First of all zanocin is oflaxocin and is not at all effective for sore throat it can be used in lower gi tract infections i would suggest you take an appropriate antibiotic like levofloxacin 500 mg which is effective for upper respiratory tract infection!!
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor